# SDR SIMA200616706

- Difficulty date: June 7, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING IMBV, FOUND LEFT INBOARD SEAT TRACK CORRODED BETWEEN FRAMES 47 AND 53.  REMOVED AND REPLACED SEAT TRACK IAW EMB 145 AMM 53-01-06-000-801A/400-801A.  AIRCRAFT RETURNED TO SERVICE.  (M)
